Low Temperature Physics: 34, 559 (2008); https://doi.org/10.1063/1.2957008 (5 pages)
Fizika Nizkikh Temperatur: Volume 34, Number 7 (July 2008), p. 707-712    ( to contents , go back )

Soliton transmission through disordered system

A.S. Kovalev and J.E. Prilepsky

B. Verkin Institute for Low Temperature Physics and Engineering of the National Academy of Sciences of Ukraine 47 Lenin Ave., Kharkov 61103, Ukraine
E-mail: kovalev@ilt.kharkov.ua

S.A. Gredeskul

Department of Physics, Ben Gurion University of Negev P.O. Box 653, Beer Sheva 84105, Israel

S.A. Derevyanko*

Photonics Research Group, Aston University, Birmingham, B4 7ET, UK
pos Анотація:

Received March 7, 2008

Abstract

An exact formula for the probability density of the transmission coefficient through disordered nonlinear soliton-bearing classical one-dimensional system is obtained.

PACS: 05.45.–a Nonlinear dynamics and chaos;
PACS: 05.45.Yv Solitons;
PACS: 42.65.Tg Optical solitons; nonlinear guided waves;
PACS: 42.81.Dp Propagation, scattering, and losses; solitons.

Key words: nonlinear soliton-bearing, one-dimensional system, d-functional defects.

Download 109242 byte View Contents